Показать сокращенную информацию

Kytmanov, A. A.
Lyapin, A. P.
Sadykov, T. M.
2017-05-25T08:25:44Z
2017-05-25T08:25:44Z
2017-03
Kytmanov, A. A. Evaluating the rational generating function for the solution of the Cauchy problem for a two-dimensional difference equation with constant coefficients [Текст] / A. A. Kytmanov, A. P. Lyapin, T. M. Sadykov // Programming and Computer Software. — 2017. — Т. 43 (№ 2). — С. 105-111
03617688
http://elib.sfu-kras.ru/handle/2311/32504
We propose an algorithm for evaluation of rational generating functions for solutions of the Cauchy problems for two-dimensional difference equations with constant coefficients. The coefficients of onedimensional difference equations and the initial data are used to solve the corresponding Cauchy problems. The algorithm is implemented in the Maple computer algebra system.
https://link.springer.com/article/10.1134/S0361768817020074
Evaluating the rational generating function for the solution of the Cauchy problem for a two-dimensional difference equation with constant coefficients
Journal Article
Journal Article Postprint
105-111
27.41.41
2017-05-25T08:25:44Z
10.1134/S0361768817020074
Институт математики и фундаментальной информатики
Базовая кафедра вычислительных и информационных технологий
Programming and Computer Software
Q3
Q4


Файлы в этом документе

Thumbnail

Данный элемент включен в следующие коллекции

Показать сокращенную информацию